Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 74, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 2, 2021, 2:15 PM PDT. It took effect at Jun 2, 2021, 5:00 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2021, 2:15 PM PDT (21:15 UTC)
- In effect from
- Jun 2, 2021, 5:00 PM PDT
- Expired
- Jun 6, 2021, 1:50 AM PDT
- In force
- 3 days
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
993 WHUS76 KLOX 022115 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 215 PM PDT Wed Jun 2 2021 PZZ670-030515- /O.NEW.KLOX.SC.Y.0074.210603T0000Z-210604T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 215 PM PDT Wed Jun 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-030515- /O.NEW.KLOX.SC.Y.0074.210603T0600Z-210604T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 215 PM PDT Wed Jun 2 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 11 PM this evening to 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
13 follow-up statements
501 WHUS76 KLOX 030328 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 828 PM PDT Wed Jun 2 2021 PZZ670-031130- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210604T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 828 PM PDT Wed Jun 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-031130- /O.CON.KLOX.SC.Y.0074.210603T0600Z-210604T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 828 PM PDT Wed Jun 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Phillips
558 WHUS76 KLOX 030904 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 204 AM PDT Thu Jun 3 2021 PZZ670-032200- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210604T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 204 AM PDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-032200- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210604T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 204 AM PDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Friday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
695 WHUS76 KLOX 032114 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 214 PM PDT Thu Jun 3 2021 PZZ670-040515- /O.EXT.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 214 PM PDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-040515- /O.EXT.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 214 PM PDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
875 WHUS76 KLOX 040353 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 853 PM PDT Thu Jun 3 2021 PZZ670-041200- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 853 PM PDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-041200- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210605T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 853 PM PDT Thu Jun 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Saturday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
439 WHUS76 KLOX 040913 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 213 AM PDT Fri Jun 4 2021 PZZ670-041715- /O.EXT.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 213 AM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-041715- /O.EXT.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 213 AM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
732 WHUS76 KLOX 041618 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 918 AM PDT Fri Jun 4 2021 PZZ670-050030- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 918 AM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ673-050030- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 918 AM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
535 WHUS76 KLOX 042112 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 212 PM PDT Fri Jun 4 2021 PZZ670-050515- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 212 PM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ673-050515- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 212 PM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
794 WHUS76 KLOX 050423 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 923 PM PDT Fri Jun 4 2021 PZZ670-051230- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 923 PM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ673-051230- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 923 PM PDT Fri Jun 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
051 WHUS76 KLOX 050907 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 207 AM PDT Sat Jun 5 2021 PZZ670-051715- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 207 AM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ673-051715- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 207 AM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$
755 WHUS76 KLOX 051605 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 905 AM PDT Sat Jun 5 2021 PZZ676-060015- /O.EXB.KLOX.SC.Y.0074.210605T2100Z-210606T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 905 AM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 2 PM this afternoon to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-060015- /O.EXT.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 905 AM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-060015- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 905 AM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
638 WHUS76 KLOX 052111 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 211 PM PDT Sat Jun 5 2021 PZZ670-060515- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 211 PM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-060515- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 211 PM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-060515- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 211 PM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
451 WHUS76 KLOX 060424 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 924 PM PDT Sat Jun 5 2021 PZZ670-061230- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 924 PM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-061230- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 924 PM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-061000- /O.CON.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 924 PM PDT Sat Jun 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
788 WHUS76 KLOX 060850 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 150 AM PDT Sun Jun 6 2021 PZZ670-061700- /O.CAN.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ /O.NEW.KLOX.SC.Y.0075.210606T1900Z-210609T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 150 AM PDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...From noon today to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ673-061700- /O.CAN.KLOX.SC.Y.0074.000000T0000Z-210607T1000Z/ /O.NEW.KLOX.SC.Y.0075.210607T0300Z-210609T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 150 AM PDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...From 8 PM this evening to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ676-061700- /O.CAN.KLOX.SC.Y.0074.000000T0000Z-210606T1000Z/ /O.NEW.KLOX.SC.Y.0075.210607T1600Z-210609T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 150 AM PDT Sun Jun 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 3 AM PDT WEDNESDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 9 AM Monday to 3 AM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 2, 2:02 PM PDT, 13 minutes earlier.
Area forecast discussion, Jun 2, 2:02 PM PDT, 13 minutes before
Area Forecast Discussion National Weather Service Los Angeles/Oxnard CA 202 PM PDT Wed Jun 2 2021 .SYNOPSIS...02/939 AM. High pressure will bring above normal temperatures to inland areas through the week. However, strong onshore flow and persistent low clouds and fog near the coast will keep it much cooler there. Elevated fire weather conditions are likely each afternoon across interior areas. Inland cooling is expected by the weekend. && .SHORT TERM (TDY-SAT)...02/149 PM. A tale of two weather scenarios across the area today and most of the rest of the week as June gloom continues at the coast but it's hot and dry inland, especially far interior areas. This is all due to a ridge of high pressure over the eastern Pacific that extends into the West Coast while a strong onshore flow exists at the surface. Really not seeing any major changes the next few days, though some cooling is expected for interior areas later in the week into the weekend as the high weakens. Onshore flow will increase and pull that chilly maritime air farther inland each day. In the meantime, look for low clouds to linger near the coast and inland up to a few miles each afternoon, meaning minimal sunshine at the beaches and temps mainly in the low to mid 60s. Areas of dense fog are likely during the night and early morning hours, possibly extending into the lower coastal valleys at times. Meanwhile, valley temps will reach the low to mid 90s Thursday before that increasing onshore flow cools things down. Antelope Valley highs will continue to run in the lower 100s then cooling into the 90s Friday and Saturday with increasing afternoon breezes. .LONG TERM (SUN-WED)...02/200 PM. Overall pretty quiet pattern into the middle of next week. Heights do lower some as a trough moves into the Pac NW Sunday and Monday. This will continue the slow cooling trend for inland areas with highs falling to the mid 70s to lower 80s for the valleys and lower 90s for the interior. This brings highs more in line with seasonal norms if not slightly below. June gloom conditions expected to continue for the coast with minimal afternoon clearing and temps in the 60s. && .AVIATION...02/1901Z. At 1835Z at KLAX, the marine layer was 1200 feet deep. The top of the inversion was 3500 feet with a temperature of 25 C. Overall, low to moderate confidence in coastal/valley TAFs and high confidence in desert TAFs. Reduced confidence for coastal and valley TAFs due to uncertainties in behavior of the marine layer stratus. Timing of category changes and possible clearing are both low confidence forecasts, especially near the immediate coast. TAF sites nearest the coast may not clear out this afternoon. There is also uncertainty regarding whether the matineclouds will push into the San Fernando valley tonight. There is far higher confidence in the desert TAFs with VFR conditions and afternoon/evening gusty winds continuing through Thursday. KLAX...Low confidence in 18Z TAF. There is a 20-30 percent chance of VFR conditions sometime this afternoon. No significant easterly wind component is expected. KBUR...Low confidence in 18Z TAF. There is a 50% chance of VFR conditions through the period. && .MARINE...02/146 PM. For the Outer Waters, moderate to high confidence in current forecast. There is a 60% chance of Small Craft Advisory (SCA) level winds tonight through Friday with best chances across PZZ670/673, and a SCA has been issued for these two zones. For Saturday and Sunday, there is a 60-70% chance of SCA level winds. For the Inner Waters north of Point Sal, high confidence in current forecast. Winds and seas are expected to remain below SCA levels through Sunday. For the Inner Waters south of Point Conception, high confidence in current forecast. Winds and seas are expected to remain below SCA levels through Sunday. Patchy dense fog with visibility one nautical mile or less may affect the waters off the Central Coast and Santa Barbara South Coast during the night and morning hours from Today through Friday. See product LAXMWSLOX for more. && .LOX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && .HAZARD POTENTIAL OUTLOOK (SAT-WED). No significant hazards expected. && PUBLIC...MW AVIATION...Sweet/RAT MARINE...Sweet SYNOPSIS...MW weather.gov/losangeles
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.